|Gut problems. Part 2.
Jun 24, 2009
Dr Henry. Many thanks for your response.
Along with the issues raised in my last post, I have also seen my apetitie decrease recently as well as nausea while I am eating. Is this related to the combination too?
Up to 2 or 3 weeks ago these problems did not exist...would I have done anything to set them off?
Thank you for your time.
| Response from Dr. Henry
Decreased appetite could be linked to your other GI complaints with soe contribution from your HIV meds though that is a diagnosis of exclusion (need to look for other causes). Pot or Marinol can often increase appetite and decrease medication-related nausea if used judiciously. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Erotic Massage
- How Likely Is It To Get HIV From Massage?
- Is It Possible To Get AIDS From Licking Vagina?
- Probability Of Getting HIV From Condom Inside Out
- Sex With Hooker Condom Broke Do I Need To Get Tested For HIV
- Should I Get Tested After Unprotected Anal Sex Without Ejaculation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.